Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 49431, 7 pages
http://dx.doi.org/10.1155/JAMSA/2006/49431

Generalized flow invariance for differential inclusions

Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 6 May 2004; Revised 12 May 2005; Accepted 12 May 2005

Copyright © 2006 T. Gnana Bhaskar and V. Lakshmikantham. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, vol. 178 of Graduate Texts in Mathematics, Springer, New York, 1998. View at Zentralblatt MATH · View at MathSciNet
  2. T. Gnana Bhaskar and V. Lakshmikantham, “Generalized proximal normals and flow invariance for differential inclusions,” Nonlinear Studies, vol. 10, no. 1, pp. 29–37, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. S. Ladde and V. Lakshmikantham, “On flow-invariant sets,” Pacific Journal of Mathematics, vol. 51, pp. 215–220, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet